Mathematical Programming

, Volume 86, Issue 2, pp 439–441

Errata in implicit multifunction theorems for the sensitivity analysis of variational conditions

Authors

  • A.B. Levy
    • Department of Mathematics, Bowdoin College, Brunswick, ME 04011 USA¶ email: alevy@bowdoin.edu
Short Communication

DOI: 10.1007/s101070050098

Cite this article as:
Levy, A. Math. Program. (1999) 86: 439. doi:10.1007/s101070050098

Key words: local upper Lipschitz continuity – outer graphical derivative

Copyright information

© Springer-Verlag Berlin Heidelberg 1999